# SDR SIMA200309605

- Difficulty date: April 2, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND CORROSION ON THE LEFT FLOORBEAM BETWEEN FRAMES 24 AND 25.  REMOVED CORROSION BY PERFORMING A 4.5 INCH CUTOUT.  FABRICATED A DOUBLER ANGLE, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM 145/1142 REV 20, 53-21-10, AND STANDARD SRM PRACTICES.  (M)
